My mum has been on methadone for at least 25 years, she was put on it as she was a heroin addict. I am not sure how much she takes a day but am sure it is more than she is prescribed as sometimes when we see her she can't hold a conversation with you and is totally not with it, I know that se also takes vallium. Me and my sisters don't know what to do as we have looked into rehab but just can't afford it!! We would do anything to help her, is it dangerous to just make her go cold turkey
HI YOU need to have your mom ween off the methadone slowly if she talksc to the clinic they can come up with a taper plan for her as for mixing the valuim with it that is out right dangerous you need to get her off that combo right away but again you need to taper off benzos also this is nothing you can do over night but with time you can set her free I was on 150mg of the stuff it took 8 1/2 mo to get off and 90 days to recover so you got to be in it for the long haul stick around the forum you will learn a lot here and its never to later to quit Billy quit after 23yr and is doing well so even long term use can be broken good luck and God bless.......Gnarly
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.